Existence and Exact Asymptotic Behavior of Positive Solutions for a Fractional Boundary Value Problem

Zeddini, Noureddine, Mhadhebi, Noureddine, Mâagli, Habib . Abstract and Applied Analysis 2013. 2013 (420514) :-

Locate this article in:

Bibtex

@article{CIS-315528,
  Author = {Zeddini, Noureddine and Mhadhebi, Noureddine and Mâagli, Habib},
  Title = {Existence and Exact Asymptotic Behavior of Positive Solutions for a
 Fractional Boundary Value Problem},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {420514},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles